# SDR ZW0A0106305

- Difficulty date: August 4, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 9,453 hours, 4,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE EGRESS LIGHTS BETWEEN ROW 25 AND 26 WERE INOP. DUE TO WEAR.  REPLACED POWER SUPPLY P/N 60-0304-51LB PER MM 33-51-00.LAST CHECK C 07/25/01 STL.    ---CLOSED---
